Bulletin of the American Mathematical Society

Proof of a theorem of Hall

Harry Goheen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 143-144.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503474

Mathematical Reviews number (MathSciNet)
MR0003394

Zentralblatt MATH identifier
0025.10103

Citation

Goheen, Harry. Proof of a theorem of Hall. Bull. Amer. Math. Soc. 47 (1941), no. 2, 143--144. https://projecteuclid.org/euclid.bams/1183503474


Export citation